# SDR AWXA9500540

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Part time: 40,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND EXFOLIATED CORROSION ON STRINGERS 28L TO 28R AT STA 1006.  COMPLETED STRINGER REPAIR PER SRM 53 10 3.  TOTAL CYCLES 31827.  (W)
